# SDR FDEA202206271609

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA73154
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL STA. 1321 R/H SIDE. MISSING FLOOR BOARD. NEED TO FABRICATE   FLOOR BOARD PANEL ( 262LF ) FABRICATED NEW PANEL 262LF PER DRW# SRZ-25-005
